# SDR SWAA2022030373988

- Difficulty date: February 17, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737*
- Aircraft serial: 36618
- Aircraft time: 45,961 hours, 27,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PITTING AND ANOMALIES FROM STA 887 TO 1016 STR 4L TO 4R / [01] CORROSION REMOVAL STEPS 1- 20;[24] RESQUEST OK TO RE-INSTALL FASTENERS IN PANEL SKIN L/H BS 927+10' TO 947+10' STR 3 ; L/H BS 947 TO 967 STR 4 ; L/H BS 967 BTW STR 3 -STR4 ; L/H BS 987+14' TO 1006 STR 4 ; L/H BS 987+16' TO 1016 STR 3 ; L/H 1006 BTW STR 3- STR 4. R/H BS 947 TO 967 STR 3 ; R/H BS 947 TO 967 STR 4.;[25] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 24. OK TO INSTALL FASTENERS WHERE PREVIOUSLY REMOVED AT BS 927+10 - 947+10 S-3L; BS 947 - 967 S-4L; BS 967 BTW S-3L & S-4L; BS 987+14 - 1006 S-4L; BS 987+16 - 1016 S-3L; BS 1006 BTW S-3L- S-4L; BS 947 - 967 S-3R & BS 947 - 967 S-4R.;[26] INSTALLED NEW FASTENERS IN SKIN PANEL L/H BS 927+10' TO 947+10' STR 3 ; L/H BS 947 TO 967 STR 4 ; L/H BS 967 BTW STR 3 -STR4 ; L/H BS 987+14' TO 1006 STR 4 ; L/H BS 987+16' TO 1016 STR 3 ; L/H 1006 BTW STR 3- STR 4. R/H BS 947 TO 967 STR 3 ; R/H BS 947 TO 967 STR 4. IAW SRM 51-40-02 AND DWG :147A0001 ID:0012 REV:A ; DWG: 147A0030 ID:0002 REV:B ; DWG:147A0001 ID:0001 REV:- ; DWG: 147A0030 ID:0001 REV:B.;[27] INSPECTED ACTION 26;[28] ACCOMPLISHED MAP GRID FOR BS 927 AT SHEAR TIE BETWEEN STR 3L-4L LOWEST THICKNESS IS .067 IAW 737 NDTM PART 4; 51-00-00 PROCEDURE 2 TOOL# ATS2342;
